Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Energy splitting for solutions of multi-dimensional isotropic symmetric hyperbolic systems


Author: Thomas C. Sideris
Journal: Quart. Appl. Math. 68 (2010), 169-178
MSC (2000): Primary 35L45
DOI: https://doi.org/10.1090/S0033-569X-09-01151-3
Published electronically: October 28, 2009
MathSciNet review: 2598889
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35L45

Retrieve articles in all journals with MSC (2000): 35L45


Additional Information

Thomas C. Sideris
Affiliation: Department of Mathematics, University of California, Santa Barbara, CA 93106

DOI: https://doi.org/10.1090/S0033-569X-09-01151-3
Received by editor(s): October 8, 2008
Published electronically: October 28, 2009
Additional Notes: This research was partially sponsored by the National Science Foundation.
Article copyright: © Copyright 2009 Brown University
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society